# SDR CA101108007

- Difficulty date: October 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 28,323 hours
- Engine: Pwa PT6A28
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Lt Wing
- Part time: 24,526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE LT WING LOCKER DOOR CAME OPEN AND DEPARTED.  COULD NOT DETERMINE WHY THE DOOR SEPARATED AS THE DOOR COULD NOT BE FOUND.  THE WING LOCKER WERE REMOVED AND AIRCRAFT PUT INTO ORIGINAL CONFIGURATION.  NACELLE WING LOCKER SYSTEM (BAGGAGE AREA) LOCATED AFT OF ENGINE NACELLE AT TRAILING EDGE OF WING.
